# SDR DALA1214530171

- Difficulty date: February 28, 2012
- Submitted: March 12, 2012
- Operation: Air carrier
- Aircraft: N171DN
- Make and model: Boeing 767332
- Aircraft serial: 24759
- Aircraft time: 101,179 hours, 14,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 148T11503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HFEC OPEN HOLE INSP FOUND CRACK INDICATION AT LT STA 1809.5 AFT OUTER CHORD.  LT STA 1809.5 AFT OUTER CHORD P/N 148T1150-3.  REMOVED AND REPLACED NEW CHORD P/N 148T1150-9 PER ERA 500563-14AD REV O.
